# SDR HCMA964

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992BH
- Make and model: Snias AS350B2
- Aircraft serial: 2889
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Union
- Part number: 355A54301926
- Condition: Broken
- Location: Fuel Sys
- Part time: 85 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UNION IS BROKEN.   REMOVED AND REPLACED WITH NEW.
